# SDR R61A201911201292

- Difficulty date: November 20, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 30,352 hours, 23,497 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Angle
- Part number: 17066041002
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - CORROSION_FR.87 ST26R TO 27R HAS HAS CORRODED SHEAR CLIP. REMOVED AND INSTALLED NEW SHEAR CLIP FR 86 STGR 26R-27R REF SRM 51-40-08
